# SDR ZZDA2012021

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON UPPER VERTICAL STAB L/E.  CUT OUT DAMAGED SECTION OF UPPER CAP L/E SKIN AND RIB.  ACCOMPLISHED DOUBLER AND FILLER REPAIRS PER EA 17-55-03636IR AND B717 SRM 55-00-00.
